# SDR AWXA200401222

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 52,808 hours, 37,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT INOPERATIVE.  MAINTENANCE RE-TERMINATED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
